# SDR Z6WR20130617002

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: General aviation
- Aircraft: JA753
- Make and model: Boeing 777381
- Aircraft serial: 28273
- Aircraft time: 33,012 hours, 26,735 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: 315W36187
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing
- Component part number: 315W32985G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER V-BLADE ASSY HAS A CRACK STARTING AT THE MOST UPPER EOP GOING DOWNWARD APPROX 24.0.
